CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
The Distance Matching Extension in K-1,K-k-free Graphs with High Local Connectedness 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 1, 页码: 37-43
Authors:  Liu, Wei-chan;  Yan, Gui-ying
Favorite  |  View/Download:50/0  |  Submit date:2022/04/02
distance matching extension  perfect matching  K-1 k-free graph  local connectedness  
Adjacent vertex-distinguishing edge colorings of K-4-minor free graphs 期刊论文
APPLIED MATHEMATICS LETTERS, 2011, 卷号: 24, 期号: 12, 页码: 2034-2037
Authors:  Wang, Weifan;  Wang, Yiqiao
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
K-4-minor free graph  Adjacent vertex-distinguishing edge coloring  Maximum degree  
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Hamilton cycles in 1-tough triangle-free graphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 254, 期号: 1-3, 页码: 275-287
Authors:  Li, XW;  Wei, B;  Yu, ZG;  Zhu, YJ
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
triangle-free  1-tough  Hamiltonian graph  
Hajo's' conjecture and projective graphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 252, 期号: 1-3, 页码: 91-101
Authors:  Fan, GH;  Xu, BG
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
circuit decomposition  Eulerian graph  projective graph  
The Chvatal-Erdos condition for panconnectivity of triangle-free graphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 252, 期号: 1-3, 页码: 203-214
Authors:  Wei, B;  Zhu, YJ
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
connectivity  independence number  panconnectivity  triangle-free graphs  
On connected [k, k+1]-factors in claw-free graphs 期刊论文
ARS COMBINATORIA, 2002, 卷号: 62, 页码: 207-219
Authors:  Li, GJ;  Zhu, BH;  Chen, CP
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Degree-light-free graphs and Hamiltonian cycles 期刊论文
GRAPHS AND COMBINATORICS, 2001, 卷号: 17, 期号: 3, 页码: 409-434
Authors:  Chen, GT;  Wei, B;  Zhang, XR
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
On 2-factors in claw-free graphs 期刊论文
DISCRETE MATHEMATICS, 1999, 卷号: 206, 期号: 1-3, 页码: 131-137
Authors:  Faudree, R;  Favaron, O;  Flandrin, E;  Li, H;  Liu, ZH
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Connected factors in K-1,K-n-free graphs containing a (g,f)-factor 期刊论文
GRAPHS AND COMBINATORICS, 1998, 卷号: 14, 期号: 4, 页码: 393-395
Authors:  Xu, BG;  Liu, ZH;  Tokuda, T
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30